# SDR DBC2003F00001

- Difficulty date: February 25, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N16SU
- Make and model: Cessna 650
- Aircraft serial: 6500025
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H1113071
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING PBI PILOT SELECTED LANDING GEAR UP.  LANDING GEAR RETRACTED AND HANDLE IN-TRANSIT LIGHT EXTINGUISHED.  A COUPLE OF SECONDS LATER, LANDING GEAR HANDLE IN TRANSIT LIGHT ILLUMINATED FOLLOWED BY IN TRANSIT LIGHT EXTINGUISHING AND LEFT MAIN DOWN AND LOCKED LIGHT  ILLUMINATING.  PILOTS SELECTED GEAR DOWN AND RETURNED TO PBI.  LANDING GEAR WAS UNEVENTFUL.  AIRCRAFT WAS PLACED ON JACKS AND A RETRACTION TEST WAS PERFORMED.  IT WAS DETERMINED THE UPLOCK SWITCH HAD FAILED WHICH PREVENTED SOLENOID VALVE FROM OPENING AND APPLYING HYDRAULIC PRESSURE TO UPLOCK ACTUATOR.  UPLOCK SWITCH REPLACED.  OPERATIONS CHECKED GOOD.
